MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Osteopenia/ Osteoporosis (2651)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that two ar-2324bcc biocomposite swivelock c were implanted in a patient.Three years later, on (b)(6) 2024, the patient reported shoulder weakness.Images show partial loss of bone around the swivelock devices.No further information was provided.Additional information received on 1/6/2024: it was clarified that two ar-2323bcc biocomposite swivelock c were implanted and not two ar-2324bcc biocomposite swivelock c.Additional information received on 1/7/2024: the arthroscopic rcr procedure took place on (b)(6) 2021.All implants remain in the patient, and there is no revision surgery scheduled.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21266370
Report Number1220246-2025-00110
Device Sequence Number12912906
Product Code MAI
UDI-Device Identifier00888867026728
UDI-Public(01)00888867026728(11)210519(17)250430(10)13349042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberBIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Device Catalogue NumberAR-2323BCC
Device Lot Number13349042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown